# SDR FDEA2018053141315

- Difficulty date: May 24, 2018
- Submitted: June 5, 2018
- Operation: Air carrier
- Aircraft: N942FD
- Make and model: Boeing 757225
- Aircraft serial: 22612
- Aircraft time: 71,605 hours, 26,886 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N31511
- Condition: Damaged
- Location: Bs 1500-1560
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DAMAGED,  BS  1500 AND 1560, STRINGERS 1L AND 2L.  REPAIRED IAW EA F-2560-T0339100, B P2.
